# SDR C77A20140906004

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 16,743 hours, 9,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: 17083389403
- Condition: Gouged
- Location: Evac Slide
- Part time: 16,743 hours, 9,545 cycles
- Component: Escape Slide, Emb
- Component part number: 17083340407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD EVACUATION SLIDE FLOOR FITTING EQ SLIDE FLAP IS GOUGED FROM GIRT BAR.  R & R AFT SERVICE DOOR, FWD EVACUATION SLIDE FLOOR FITTING IAW AMM 53-23-21-000-804 & 53-23-21-400-804 ON WORK ORDER 8061732I3.
